# SDR FDEA20200130231

- Difficulty date: January 28, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 65,990 hours, 23,035 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Bs 1089-1229
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK- SEAT TRACK- CORROSION FOUND FROM STATION 1089 TO STATION 1229, RBL9. REPAIRED DAMAGED SEAT TRACK FROM STATION 1089 TO STATION 1229, RBL9 PER SRM 53-  70-00 FIG. 1 VOL. 1 AND FEDEX DWG SR10-53-002.
